MathSciNet Relay Station
MathSciNet bibliographic data
MR1726756 47B35
Stroethoff, Karel; Zheng, Dechao Products of Hankel and Toeplitz operators on the Bergman space. J. Funct. Anal. 169 (1999), no. 1, 289–313.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement